Facebook Pixel
EmpowHER Guest

hello Doctor I took postinor 2 on the same day I had unprotected intercourse with my boyfriend on 7th and it was my fertilty date bt now from 13th am bleeding and am worried can I b pregnant coz had just finished my periods on 30th dec-3rd jan am so worri

By Anonymous January 18, 2016 - 12:49pm
Rate This

am I pregnant. coz now am more worried than ever

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

The ECP (emergency contraceptive pill) Postinor instructs to take it with 72 hours of unprotected sex, which is what you did, so it is likely that it has done it's job in preventing pregnancy. As for your bleeding, it's probably withdrawel bleeding as a result of the high dosage of hormones that are in the ECP. The high dosage of hormones in ECP will disrupt your normal hormone pattern and cause menstrual abnormalities.

I am not a doctor, but I hope this information helps.

Be well,

January 18, 2016 - 2:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!